Alert archive / New Mexico / High Wind Warnings in 2014
High Wind Warning 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Dec 23, 2014, 4:13 AM MST. It took effect at Dec 23, 2014, 8:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2014, 4:13 AM MST (11:13 UTC)
- In effect from
- Dec 23, 2014, 8:00 AM MST
- Expired
- Dec 23, 2014, 4:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
666 WWUS75 KABQ 231113 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 413 AM MST TUE DEC 23 2014 ..VERY STRONG TO POTENTIALLY DAMAGING WINDS LIKELY IN UNION COUNTY TODAY WITH STRONG WINDS ELSEWHERE IN NORTHEAST AND EAST CENTRAL NEW MEXICO... .VERY STRONG WINDS ALOFT COMBINED WITH A SUBSTANTIAL SURFACE PRESSURE DIFFERENCE WILL CREATE A SHARP INCREASE IN SURFACE WINDS ACROSS UNION COUNTY AND TO A SLIGHTLY LESSER DEGREE IN AREAS SURROUNDING AND TO THE SOUTH TODAY. THE STRONGEST GUSTS...UP TO 55 OR 60 MPH...WILL BE MOST LIKELY IN PORTIONS OF UNION COUNTY WITH GUSTS BETWEEN 40 AND 55 MPH LIKELY ELSEWHERE IN NORTHEAST AND EAST CENTRAL NEW MEXICO. NMZ508-231215- /O.CAN.KABQ.WI.Y.0045.000000T0000Z-141223T1200Z/ SOUTHWEST MOUNTAINS- 413 AM MST TUE DEC 23 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WHILE MOUNTAIN TOP WINDS MAY STILL REACH 25 TO NEARLY 35 MPH IN SPOTS FOR AWHILE TODAY...SUSTAINED WIND SPEEDS SHOULD STAY BELOW 30 MPH AT MOST LOWER ELEVATION LOCALES. SOMEWHAT HIGHER GUSTS WILL BE POSSIBLE ON OCCASION. $$ NMZ530-231900- /O.UPG.KABQ.HW.A.0011.141223T1500Z-141224T0000Z/ /O.NEW.KABQ.HW.W.0018.141223T1500Z-141223T2300Z/ UNION COUNTY- 413 AM MST TUE DEC 23 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...UNION COUNTY IN NORTHEAST NEW MEXICO. * WINDS...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS OF 50 TO 60 MPH. * TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING...PEAKING IN THE EARLY TO MID AFTERNOON BEFORE SLOWLY TAPERING OFF FROM VERY LATE AFTERNOON AND EVENING. * VISIBILITY...OCCASIONAL REDUCTIONS OF 1 TO 3 MILES WILL BE POSSIBLE DUE TO BLOWING DUST AND SNOW. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED ROADS SUCH AS U.S. HIGHWAYS 56...64...AND 87. GUSTS OF 60 MPH COULD POTENTIALLY DAMAGE WEAKENED AND LIGHT WEIGHT STRUCTURES... POWER LINES...TREES...AND CHRISTMAS DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ527-528-531-532-534>536-231900- /O.NEW.KABQ.WI.Y.0046.141223T1500Z-141223T2300Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 413 AM MST TUE DEC 23 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. * LOCATION...RATON RIDGE/JOHNSON MESA...THE FAR NORTHEAST HIGHLANDS...HARDING COUNTY...EASTERN SAN MIGUEL COUNTY...QUAY COUNTY AND CURRY COUNTY. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING...PEAKING IN THE EARLY TO MID AFTERNOON BEFORE SLOWLY TAPERING OFF FROM VERY LATE AFTERNOON AND EVENING. * VISIBILITY...OCCASIONAL REDUCTIONS OF 3 TO 5 MILES WILL BE POSSIBLE DUE TO EITHER BLOWING DUST OR SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED ROADS SUCH AS INTERSTATE 40 AS WELL AS U.S. HIGHWAYS 39...56... 60...64...104 AND 209. THE STRONG GUSTS COULD POTENTIALLY BREAK SOME LIMBS OFF OF TREES AND CREATE OTHER FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
2 follow-up statements
623 WWUS75 KABQ 231836 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1136 AM MST TUE DEC 23 2014 ..VERY STRONG TO POTENTIALLY DAMAGING WINDS LIKELY IN UNION COUNTY TODAY WITH STRONG WINDS ELSEWHERE IN NORTHEAST AND EAST CENTRAL NEW MEXICO... .VERY STRONG WINDS ALOFT COMBINED WITH A SUBSTANTIAL SURFACE PRESSURE GRADIENT WILL CONTINUE TO RESULT IN STRONG TO DAMAGING WINDS IN NORTHEAST AND EAST CENTRAL NEW MEXICO THIS AFTERNOON. THE STRONGEST GUSTS...NEAR 60 MPH...WILL BE MOST LIKELY IN PORTIONS OF UNION COUNTY WITH GUSTS BETWEEN 40 AND 55 MPH LIKELY ELSEWHERE. NMZ530-232300- /O.CON.KABQ.HW.W.0018.000000T0000Z-141223T2300Z/ UNION COUNTY- 1136 AM MST TUE DEC 23 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...UNION COUNTY IN NORTHEAST NEW MEXICO. * WINDS...SUSTAINED NORTH WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH. * TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON HOURS BEFORE TAPERING OFF EARLY THIS EVENING. * VISIBILITY...OCCASIONAL REDUCTIONS OF 1 TO 3 MILES WILL BE POSSIBLE DUE TO BLOWING DUST AND SNOW. * LOCAL IMPACTS...VERY STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED ROADS SUCH AS U.S. HIGHWAYS 56...64...AND 87. GUSTS OF 60 MPH COULD POTENTIALLY DAMAGE WEAKENED AND LIGHT WEIGHT STRUCTURES... POWER LINES...TREES...AND CHRISTMAS DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ527-528-531-532-534>536-232300- /O.CON.KABQ.WI.Y.0046.000000T0000Z-141223T2300Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 1136 AM MST TUE DEC 23 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * LOCATION...RATON RIDGE AND JOHNSON MESA...THE FAR NORTHEAST HIGHLANDS...AS WELL AS HARDING...EASTERN SAN MIGUEL... QUAY... CURRY AND ROOSEVELT COUNTIES. * WINDS...SUSTAINED NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * TIMING...WINDS WILL PEAK DURING THE EARLY TO MID AFTERNOON HOURS BEFORE SLOWLY TAPERING OFF EARLY THIS EVENING. * VISIBILITY...OCCASIONAL REDUCTIONS OF 3 TO 5 MILES WILL BE POSSIBLE DUE TO EITHER BLOWING DUST OR SNOW. * LOCAL IMPACTS...STRONG CROSS WINDS WILL BE HAZARDOUS FOR LARGE AND HIGH PROFILE VEHICLES TRAVELING ON WEST TO EAST ORIENTED ROADS SUCH AS INTERSTATE 40. OTHER ROADS THAT MAY BE IMPACTED INCLUDE U.S. HIGHWAYS 39...56... 60...64...104 AND 209. THE STRONG GUSTS COULD POTENTIALLY BREAK SOME LIMBS OFF OF TREES AND CREATE OTHER FLYING DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
612 WWUS75 KABQ 232243 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 PM MST TUE DEC 23 2014 ...STRONG AND GUSTY NORTH WINDS TAPERING OFF THROUGH THIS EVENING... .STRONG AND GUSTY NORTH WINDS OVER PORTIONS OF EASTERN NEW MEXICO WILL TAPER OFF SLOWLY THROUGH THIS EVENING. HOWEVER...SOME ROADS OVER THE REGION ESPECIALLY IN FAR NORTHEAST NEW MEXICO...MAY CONTINUE TO BE IMPACTED BY BLOWING SNOW OR DUST. FOR THE LATEST NEW MEXICO ROAD CONDITIONS CALL 5 1 1 OR VISIT NMROADS.COM. NMZ530-232345- /O.EXP.KABQ.HW.W.0018.000000T0000Z-141223T2300Z/ UNION COUNTY- 343 PM MST TUE DEC 23 2014 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON... STRONG AND GUSTY NORTH WINDS WILL BE SLOWLY DIMINISHING THROUGH THE EVENING. $$ NMZ527-528-531-532-534>536-232345- /O.EXP.KABQ.WI.Y.0046.000000T0000Z-141223T2300Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY- 343 PM MST TUE DEC 23 2014 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... GUSTY NORTH WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH THE EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Dec 23, 3:40 AM MST, 33 minutes earlier.
Area forecast discussion, Dec 23, 3:40 AM MST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MST TUE DEC 23 2014 .SYNOPSIS... LIGHT SNOW WILL TAPER OFF FROM SOUTH TO NORTH ACROSS EASTERN NEW MEXICO THIS MORNING. MUCH COLDER AIR AND ANOTHER ROUND OF WINDS WILL MOVE IN TODAY CREATING FRIGID WIND CHILLS. TEMPERATURES WILL TREND SLIGHTLY WARMER FOR WEDNESDAY AND WINDS WILL BE LIGHTER. THE NEXT STORM SYSTEM WILL APPROACH NORTHERN NEW MEXICO CHRISTMAS DAY AND INCREASE THE CHANCES FOR SOME SNOW SHOWERS THROUGH CHRISTMAS NIGHT. ANOTHER BLAST OF COLDER AIR WILL SLIDE OVER THE STATE BEHIND THIS STORM SYSTEM. FRIDAY AND SATURDAY WILL AVERAGE 5 TO 15 DEGREES BELOW NORMAL...WITH A FEW SHOWERS SHOWERS CONTINUING OVER THE NORTHERN MOUNTAINS. ANOTHER POTENTIALLY SIGNIFICANT STORM SYSTEM WILL ATTEMPT TO TAKE SHAPE OVER THE REGION AROUND NEW YEARS. && .DISCUSSION... STOUT NORTHERLY FLOW AND STRONG COLD ADVECTION ARE MOVING INTO THE AREA THIS MORNING. MODEL 700MB TEMPS OF -10 TO -12C ARE NEAR -2 STD DEVIATIONS BELOW CLIMO...SO COLD TEMPS ARE ON TAP FOR TODAY. LIGHT SNOW CONTINUES TO EXIT SLOWLY SOUTHWARD OVER THE AREA. THE INFRARED AND WATER VAPOR IMAGERY SHOW ONE LAST MID TO UPPER LEVEL VORT AXIS SHIFTING ACROSS CENTRAL AND WESTERN NM. SURFACE WINDS INDICATE CONVERGENCE ALONG THE CENTRAL HIGH PLAINS AROUND CLINES CORNERS TO EASTERN SOCORRO AND LINCOLN COUNTIES. THIS WILL LIKELY FORCE SNOWFALL TO CONTINUE IN THIS AREA THROUGH LATE MORNING... HOWEVER ACCUMULATIONS WILL ONLY BE LIGHT. SURFACE TEMPS OVER THE EAST CENTRAL AND SE PLAINS ARE STRUGGLING TO FALL BELOW FREEZING SO NOT EXPECTING ANY IMPACTS FROM SNOW. WILL CANCEL ALL WINTER HIGHLIGHTS WITH THIS FORECAST CYCLE. DECIDED TO UPGRADE THE HIGH WIND WATCH FOR UNION TO A WARNING AND SPREAD ADVISORIES INTO SURROUNDING AREAS. MAIN CONCERN WITH THESE WINDS WILL ACTUALLY BE BLOWING SNOW OVER THE RATON RIDGE/JOHNSON MESA WHERE HEAVY SNOWFALL AMOUNTS WERE REPORTED. WIND CHILLS WILL BE THE OTHER CONCERN AS MOST AREAS WILL HOVER IN THE TEENS TO UPPER SINGLE DIGITS ACROSS NORTHEAST NM. WEDNESDAY AND THURSDAY WILL TREND WARMER AS WINDS BACK AHEAD OF THE NEXT LARGE SCALE TROUGH APPROACHING FROM THE NORTHERN ROCKIES. DOWNSLOPE FLOW WILL HELP WARM TEMPS THE MOST IN THE PLAINS HOWEVER IT WILL STILL BE BELOW NORMAL MOST AREAS. CHANCES THEN INCREASE FOR A FEW SNOW SHOWERS OVER NORTHERN NM CHRISTMAS NIGHT THROUGH FRIDAY AND SATURDAY AS A LARGE SCALE UPPER TROUGH SETTLES INTO THE AREA. TEMPS WILL TREND MUCH COLDER ONCE AGAIN WITH MANY AREAS BELOW NORMAL. WINDS WILL MAKE CONDITIONS FEEL EVEN COLDER. YET AGAIN 700MB TEMPS WILL NEAR -10 TO -12C FOR NORTHERN NM...AND 500MB TEMPS NEAR -26C. THIS WILL MAKE FOR BITTERLY COLD SKIING CONDITIONS DURING THE BUSY HOLIDAY PERIOD. GUIDANCE THEN INDICATES A POTENTIALLY SIGNIFICANT WINTER STORM SYSTEM EVOLVING VERY SLOWLY OVER THE AREA EARLY NEXT WEEK. THIS ONE BEARS WATCHING AS PLENTY OF COLD AIR IS IN PLACE AND THE UPPER FORCING IS NEARLY STATIONARY TO THE WEST OF NEW MEXICO FOR SEVERAL DAYS. THE MOISTURE SOURCE WILL BE THE INGREDIENT TO QUESTION...BUT THE POTENTIAL EXISTS FOR A BIG SNOW EVENT AROUND NEW YEARS. GUYER && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS NOT EXPECTED FOR AT LEAST THE NEXT 5 TO 7 DAYS. SNOW TO BE WINDING DOWN ACROSS THE EAST AND N CENTRAL HIGHER TERRAIN THIS MORN...THOUGH SOME SPOTTY FLURRIES COULD REFIRE NEAR AND A LITTLE EAST FROM CENTRAL MTN CHAIN THIS AFTN. THE STRONG NW TO N FLOW ACROSS CENTRAL AND W NM HAS ALREADY BEGUN TO SUBSIDE AND FOR THE MOST PART WILL COME DOWN SOMEWHAT MORE...ESPEC ACROSS SW THIRD OF FCST AREA TODAY. THE STRONGEST CORE OF H7 WINDS WILL SHIFT TO THE NORTHEAST/EAST CENTRAL PLAINS THIS MORN AND CONTINUE INTO THE AFTN AND EARLY EVE...WHERE SUSTAINED NORTHERLY WINDS WILL LIKELY RANGE FROM 30 TO 45 MPH AND GUST BETWEEN 50 AND 60 MPH. ELSEWHERE TODAY BRISK NORTH WINDS WILL BE WIDESPREAD...GENERALLY 15 TO 25 MPH... LOCALLY A BIT HIGHER...WITH GUSTS BETWEEN 25 AND 40 MPH. WHILE WINDS WILL AGAIN BE NEAR AND IN SOME CASES ABOVE CRITICAL THRESHOLDS TODAY...RH WILL STAY ABOVE CRITICAL MINIMUMS AS WELL AS AFTN TEMPS STAYING 5 TO NEARLY 20 DEGREES BELOW SEASONAL NORMALS. WINDS TAPER OFF TONIGHT AND ADDITIONALLY WED AS A RIDGE BUILDS TOWARD THE STATE. DEW POINTS DROP SIGNIFICANTLY LATE THIS AFTN AND TONIGHT LEADING TO BELOW AVERAGE LOWS EARLY WED. WHILE DAYTIME TEMPS REMAIN BELOW THE NORM WED...MOST LOCALES WILL WARM 5 TO 15 DEGREES ABOVE TODAYS LEVELS. MORE SPOTS THAN NOT TOP OUT AT LEAST SLIGHTLY ABOVE AVERAGE CHRISTMAS DAY AS ANOTHER SYSTEM APPROACHES N NM. WITH THE STATE BEING AGAIN ON THE SOUTH END OF THIS NEXT TROUGH MT TOP WINDS ARE FORECAST TO REACH BETWEEN 45 AND 55 MPH WITH SOME OF THIS STRONGER FLOW REACHING THE SFC. STRONGEST WINDS AGAIN LIKELY TO BE ALONG AND SOME DISTANCE EAST OF CENTRAL MTN CHAIN. SHOWERS COULD ALSO DEVELOP ACROSS THE NORTH AND PORTIONS OF THE WEST...THEN SPREAD INTO THE EAST AS A COLD FRONT TRACKS SOUTHWARD...SETTING UP A RETURN TO BELOW AVERAGE HIGHS FRIDAY. FCST MODELS CURRENTLY THOUGH SHOWING BULK OF WHAT PRECIP MAY OCCUR FALLING ACROSS THE NW THIRD CHRISTMAS DAY... MTN SNOW AND PERHAPS A MIX LOWER DOWN...WITH ANOTHER BATCH INDICATED TO MOVE ACROSS THE S THIRD TO HALF OF THE STATE LATE THU NIGHT POSS LINGERING AS LONG AS SAT MORN. DRIER AND SOME WARMING THEREAFTER FOR 2 OR 3 DAYS. VENT RATES TODAY WILL BE GOOD TO EXCELLENT OVERALL NEARLY ALL AREAS...BUT WILL BE POOR OVER THE MAJORITY OF THE REGION WED. VENT RATES IMPROVE SIGNIFICANTLY CHRISTMAS DAY...THEN WORSEN FRI AND MORE SO SAT...STAYING PRETTY LOW AGAIN SUN. 43 && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WITH GUSTY WINDS FORECAST AT KFMN...KGUP...KAEG AND KABQ THROUGH THE NEXT 24HRS. AT KSAF...IMPROVEMENT NOTED IN LATEST OBSERVATION WITH SNOW BAND PROGRESSING SOUTHWARD AND THIS IS REFLECTED IN TAF. MVFR CIGS FORECAST AT KSAF BETWEEN 10-16Z... OTHERWISE VFR CONDITIONS TO PREVAIL. LIFR CONDITIONS AT KLVS IN FZFG NOT STEADY-STATE...WITH IMPROVEMENT FORECAST AFTER 10Z. IFR CONDITIONS AT KTCC FORECAST TO PERSIST THROUGH 13Z...WITH WINDS INCREASING SUBSTANTIALLY TUESDAY MID DAY. GUSTS TO NEAR 40KTS LIKELY AT KTCC TUESDAY AFTERNOON. MVFR IMPACTS POSSIBLE AT KROW THROUGH 10Z...THEN VFR CONDITIONS EXPECTED WITH A PERSISTENT MODERATE NORTHERLY LOW LEVEL FLOW. MOUNTAIN OBSCURATIONS WILL PERSIST AS WELL...MAINLY ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 38 16 40 24 / 0 0 0 0 DULCE........................... 32 -1 36 12 / 0 0 0 5 CUBA............................ 31 4 37 18 / 5 0 0 0 GALLUP.......................... 35 9 42 20 / 0 0 0 0 EL MORRO........................ 32 9 37 20 / 0 0 0 0 GRANTS.......................... 34 6 42 18 / 0 0 0 0 QUEMADO......................... 33 14 39 25 / 0 0 0 0 GLENWOOD........................ 46 21 53 28 / 0 0 0 0 CHAMA........................... 28 -3 38 8 / 10 0 0 5 LOS ALAMOS...................... 30 13 32 24 / 10 0 0 0 PECOS........................... 30 12 38 24 / 20 0 0 0 CERRO/QUESTA.................... 24 -3 33 10 / 20 0 0 0 RED RIVER....................... 19 -5 31 10 / 30 5 0 0 ANGEL FIRE...................... 24 -14 34 5 / 30 5 0 0 TAOS............................ 28 0 35 11 / 20 0 0 0 MORA............................ 29 9 43 21 / 30 0 0 0 ESPANOLA........................ 36 13 38 23 / 10 0 0 0 SANTA FE........................ 31 14 33 26 / 10 0 0 0 SANTA FE AIRPORT................ 35 12 39 21 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 37 24 38 27 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 40 20 42 25 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 41 20 43 25 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 40 20 42 25 / 0 0 0 0 LOS LUNAS....................... 42 15 42 20 / 0 0 0 0 RIO RANCHO...................... 39 21 42 27 / 5 0 0 0 SOCORRO......................... 44 18 47 24 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 33 17 38 26 / 30 0 0 0 TIJERAS......................... 36 20 40 26 / 10 0 0 0 MORIARTY/ESTANCIA............... 34 14 42 20 / 30 0 0 0 CLINES CORNERS.................. 32 13 39 24 / 30 5 0 0 GRAN QUIVIRA.................... 35 18 40 23 / 40 5 0 0 CARRIZOZO....................... 39 18 42 24 / 10 0 0 0 RUIDOSO......................... 34 14 42 26 / 40 5 0 0 CAPULIN......................... 25 7 38 22 / 30 5 0 0 RATON........................... 30 3 45 16 / 20 5 0 0 SPRINGER........................ 33 8 46 20 / 20 0 0 0 LAS VEGAS....................... 32 8 47 23 / 20 0 0 0 CLAYTON......................... 33 14 48 26 / 20 0 0 0 ROY............................. 33 13 45 24 / 20 0 0 0 CONCHAS......................... 39 18 50 29 / 20 0 0 0 SANTA ROSA...................... 39 18 48 30 / 20 0 0 0 TUCUMCARI....................... 39 16 51 30 / 20 0 0 0 CLOVIS.......................... 38 19 47 28 / 20 0 0 0 PORTALES........................ 39 21 49 27 / 20 0 0 0 FORT SUMNER..................... 41 20 49 29 / 20 0 0 0 ROSWELL......................... 45 18 52 26 / 40 0 0 0 PICACHO......................... 39 19 49 27 / 40 0 0 0 ELK............................. 36 18 47 27 / 40 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ527-528-531-532-534>536. HIGH WIND WARNING FROM 8 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ530. && GUYER
Hazardous weather outlook, Dec 22, 5:30 AM MST, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 530 AM MST MON DEC 22 2014 NMZ501>540-231300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 530 AM MST MON DEC 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL IMPACT THE AREA FROM THE SANDIA AND MANZANO MOUNTAINS EAST ACROSS THE CENTRAL HIGHLANDS TODAY. WINDY CONDITIONS WILL ALSO IMPACT MUCH OF THE REMAINDER OF CENTRAL AND WESTERN NEW MEXICO WITH GUSTS UP TO 50 MPH. SNOW WILL INCREASE IN COVERAGE FOR THE NORTHERN HIGH TERRAIN TODAY THEN SPREAD DOWN THE PLAINS TONIGHT. THE COMBINATION OF SNOW...BLOWING SNOW...AND FRIGID TEMPERATURES WILL CREATE HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW WILL TAPER OFF OVER THE EAST SLOPES AND SOUTHEAST PLAINS TUESDAY MORNING. NORTH WINDS WILL THEN INCREASE AGAIN OVER THE NORTHEAST AND EAST CENTRAL PLAINS WITH GUSTS UP TO 50 MPH. MUCH COLDER AIR AND BLOWING SNOW WILL ALLOW HAZARDOUS TRAVEL CONDITIONS TO PERSIST THROUGH TUESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WIND SPEEDS GREATER THAN 50 MPH...WIND DAMAGE...AND HEAVY SNOWFALL AMOUNTS. GUYER
In the hours before
Local storm report, Dec 23, 2:53 AM MST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 AM MST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW CHAMA 36.89N 106.58W
12/22/2014 M3.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0559 PM SNOW 7 E CANJILON 36.50N 106.31W
12/22/2014 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
BATEMAN SNOTEL.
0607 PM SNOW 5 NW CHAMA 36.95N 106.65W
12/22/2014 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL.
0830 PM SNOW 2 E PECOS 35.57N 105.64W
12/22/2014 M2.0 INCH SAN MIGUEL NM PUBLIC
2 IN 2 HRS
1200 AM SNOW FOLSOM 36.85N 103.92W
12/23/2014 E9.0 INCH UNION NM TWITTER FEED
1200 AM SNOW SANTA FE 35.68N 105.95W
12/23/2014 E1.3 INCH SANTA FE NM PUBLIC
0253 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
12/23/2014 E5.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
&&
EVENT NUMBER ABQ1401764
EVENT NUMBER ABQ1401765
EVENT NUMBER ABQ1401766
EVENT NUMBER ABQ1401767
EVENT NUMBER ABQ1401768
EVENT NUMBER ABQ1401769
EVENT NUMBER ABQ1401770
GUYERLocal storm report, Dec 23, 3:02 AM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 AM MST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM NON-TSTM WND GST 1 W STANLEY 35.15N 105.99W
12/22/2014 M59 MPH SANTA FE NM PUBLIC
&&
EVENT NUMBER ABQ1401771
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:13 AM MST | Wind Advisory | ABQ | 12 hr |
Nearby
High Wind Warnings in New Mexico, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.